Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 2, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Jan 2, 2010, 2:09 PM EST for 6 counties in Florida. It took effect at Jan 3, 2010, 12:00 PM EST. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2010, 2:09 PM EST (19:09 UTC)
- In effect from
- Jan 3, 2010, 12:00 PM EST
- Expired
- Jan 3, 2010, 1:11 PM EST
- In force
- 71 min
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1779 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -199 m²/s²
- 0-3 km storm-relative helicity
- -62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
083 WWUS82 KMLB 021909 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 209 PM EST SAT JAN 2 2010 FLZ041-044>046-053-141-144-031030- /O.CAN.KMLB.FW.A.0001.100103T1600Z-100103T2300Z/ /O.NEW.KMLB.FW.W.0002.100103T1700Z-100103T2300Z/ /O.NEW.KMLB.FW.A.0002.100104T1600Z-100104T2300Z/ /O.CON.KMLB.FW.W.0001.000000T0000Z-100102T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 209 PM EST SAT JAN 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A LARGE HIGH PRESSURE RIDGE WILL PUSH A MUCH COOLER AND DRIER AIR MASS INTO EAST CENTRAL FLORIDA THIS WEEKEND...AND THIS AIR MASS WILL AFFECT THE AREA FOR SEVERAL DAYS...BRINGING SEVERAL AFTERNOONS WITH LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ047-054-058-059-147-031030- /O.NEW.KMLB.FW.A.0002.100104T1600Z-100104T2300Z/ /O.EXT.KMLB.FW.A.0001.100103T1700Z-100103T2300Z/ /O.CON.KMLB.FW.W.0001.000000T0000Z-100102T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE- NORTHERN BREVARD- 209 PM EST SAT JAN 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT SUNDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. ANOTHER FIRE WEATHER REMAINS IN EFFECT SUNDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A LARGE HIGH PRESSURE RIDGE WILL PUSH A MUCH COOLER AND DRIER AIR MASS INTO EAST CENTRAL FLORIDA THIS WEEKEND...AND THIS AIR MASS WILL AFFECT THE AREA FOR SEVERAL DAYS...BRINGING SEVERAL AFTERNOONS WITH LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ064-031030- /O.EXT.KMLB.FW.A.0001.100103T1700Z-100103T2300Z/ /O.CON.KMLB.FW.W.0001.000000T0000Z-100102T2300Z/ MARTIN- 209 PM EST SAT JAN 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A LARGE HIGH PRESSURE RIDGE WILL PUSH A MUCH COOLER AND DRIER AIR MASS INTO EAST CENTRAL FLORIDA THIS WEEKEND...AND THIS AIR MASS WILL AFFECT THE AREA FOR SEVERAL DAYS...BRINGING SEVERAL AFTERNOONS WITH LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ SEDLOCK
2 follow-up statements
726 WWUS82 KMLB 030954 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 454 AM EST SUN JAN 3 2010 FLZ064-032200- /O.CAN.KMLB.FW.A.0001.100103T1700Z-100103T2300Z/ /O.EXA.KMLB.FW.W.0002.100103T1700Z-100103T2300Z/ /O.EXA.KMLB.FW.A.0002.100104T1600Z-100104T2300Z/ MARTIN- 454 AM EST SUN JAN 3 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH IS ALSO IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. COOL AND DRY AIR WILL CONTINUE TO ADVECT DOWN THE PENINSULA TODAY AS THE AREA REMAINS UNDER THE INFLUENCE OF A LARGE HIGH PRESSURE RIDGE OVER THE CENTRAL PLAINS. THIS AIR MASS WILL AFFECT THE AREA THROUGH MID WEEK...BRINGING SEVERAL AFTERNOONS WITH LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES. GUSTY WINDS ARE ALSO EXPECTED ON MONDAY AND TUESDAY AFTERNOON BEHIND A WEAK UPPER LEVEL SYSTEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ047-054-058-059-147-032200- /O.CAN.KMLB.FW.A.0001.100103T1700Z-100103T2300Z/ /O.EXA.KMLB.FW.W.0002.100103T1700Z-100103T2300Z/ /O.CON.KMLB.FW.A.0002.100104T1600Z-100104T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE- NORTHERN BREVARD- 454 AM EST SUN JAN 3 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH IS ALSO IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. COOL AND DRY AIR WILL CONTINUE TO ADVECT DOWN THE PENINSULA TODAY AS THE AREA REMAINS UNDER THE INFLUENCE OF A LARGE HIGH PRESSURE RIDGE OVER THE CENTRAL PLAINS. THIS AIR MASS WILL AFFECT THE AREA THROUGH MID WEEK...BRINGING SEVERAL AFTERNOONS WITH LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES. GUSTY WINDS ARE ALSO EXPECTED ON MONDAY AND TUESDAY AFTERNOON BEHIND A WEAK UPPER LEVEL SYSTEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ041-044>046-053-141-144-032200- /O.CON.KMLB.FW.W.0002.100103T1700Z-100103T2300Z/ /O.CON.KMLB.FW.A.0002.100104T1600Z-100104T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 454 AM EST SUN JAN 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. COOL AND DRY AIR WILL CONTINUE TO ADVECT DOWN THE PENINSULA TODAY AS THE AREA REMAINS UNDER THE INFLUENCE OF A LARGE HIGH PRESSURE RIDGE OVER THE CENTRAL PLAINS. THIS AIR MASS WILL AFFECT THE AREA THROUGH MID WEEK...BRINGING SEVERAL AFTERNOONS WITH LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES. GUSTY WINDS ARE ALSO EXPECTED ON MONDAY AND TUESDAY AFTERNOON BEHIND A WEAK UPPER LEVEL SYSTEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MOSES
293 WWUS82 KMLB 031811 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 111 PM EST SUN JAN 3 2010 FLZ041-044>047-053-054-058-059-064-141-144-147-040900- /O.CAN.KMLB.FW.W.0002.000000T0000Z-100103T2300Z/ /O.CON.KMLB.FW.A.0002.100104T1600Z-100104T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 111 PM EST SUN JAN 3 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. GREATER CLOUD COVER OVER THE AREA TODAY IS KEEPING TEMPERATURES COOLER THAN PREVIOUSLY EXPECTED AND IS KEEPING RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS. THEREFORE THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. THE COLDER AND DRY AIR MASS OVER FLORIDA WILL CONTINUE TO AFFECT THE AREA EARLY THIS WEEK...BRINGING THE POTENTIAL FOR LONG DURATION OF CRITICALLY LOW RELATIVE HUMIDITY VALUES DURING THE AFTERNOON HOURS. GUSTY WINDS ARE ALSO EXPECTED ON MONDAY AND TUESDAY AFTERNOON BEHIND A WEAK UPPER LEVEL SYSTEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WEITLICH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Jan 2, 9:35 AM EST, 4 hours 34 minutes earlier.
Area forecast discussion, Jan 2, 9:35 AM EST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
935 AM EST SAT JAN 2 2010
.DISCUSSION...
...UNSEASONABLY COLD CONDITIONS EXPECTED THRU THIS WEEKEND...
...HEIGHTENED FIRE SENSITIVITY TODAY WITH THE MUCH DRIER
CONDITIONS...
...HAZARDOUS MARINE CONDITIONS CONTINUE THRU TODAY...
CURRENT-TODAY...CLEAR SKIES AND COLD ACROSS EAST CENTRAL FLORIDA
THIS MORNING. THE WIND CHILL ADVISORY IN PLACE OVERNIGHT FOR A
PORTION OF THE COVERAGE WARNING AREA HAS RECENTLY EXPIRED...THOUGH 9
AM READINGS ACROSS THE AREA WERE IN THE MIDDLE/UPPER 30S TO AROUND
40 DEGREES. TEMPERATURES WILL GRADUALLY MODERATE UPWARD THROUGH
THE DAY...HOWEVER...ARE ONLY EXPECTED TO CLIMB INTO THE 50S...EXCEPT
AROUND 60 DEGREES TO LOWER 60S FROM MELBOURNE SOUTH ALONG THE
TREASURE COAST. BRISK NORTHWEST WINDS 10-15 MPH ACROSS THE INTERIOR
AND 15-20 MPH ALONG THE COAST WITH OCCASIONAL HIGHER GUSTS WILL MAKE
THIS DAY FEEL EVEN CHILLIER. MUCH DRIER CONDITIONS ALSO IN PLACE
WITH DEWPOINT TEMPERATURES EXPECTED TO FALL INTO THE MIDDLE 20S
NORTH TO MIDDLE 30S SOUTH ALONG THE TREASURE COAST.
TONIGHT...(PREVIOUS)...TEMPS WILL PLUMMET POST-SUNSET UNDER LIGHT
BUT STEADY NW DRAINAGE FLOW PATTERN. EXPECT WPSRD MIN TEMPS IN THE
L-M30S... WITH U20S ACROSS NRN LAKE/VOLUSIA COS AND IN SHELTERED
LOCALES TO THE SOUTH. WILL UPGRADE FREEZE WATCH TO A WARNING FOR
LAKE/VOLUSIA/SEMINOLE AND ORANGE COUNTIES TONIGHT. WILL ALSO EXPAND
FREEZE WATCH SWD TO THE LAKE OKEECHOBEE REGION...AS WELL AS CTRL/WRN
AREAS OF THE SPACE AND TREASURE COAST COUNTIES.
***WILL RE-VIST CURRENT FREEZE WATCH/WARNING IN PLACE FOR OVERNIGHT
WITH AFTERNOON FORECAST PACKAGE IN CASE WE NEED TO EXPAND IT
SOUTH.***
&&
.AVIATION...P6SM/SKC. WINDS 330-340 GUSTING TO AROUND 20KT THIS AFTN.
&&
.MARINE...NOTE TO USERS...NOAA DATA BUOY 41009...LOCATED 20 MILES
OFFSHORE CAPE CANAVERAL...BEGAN TRANSMITTING DATA ONCE AGAIN
SHORTLY AFTER 11 PM ON JANUARY 1ST.
CURRENT...LOCAL BUOY OBS AT 41009 CONTINUE TO SHOW SOLID SCA CONDS
WITH 25G31KTS AND 8.5 FT SEAS WITH 6 SEC DOMINANT WAVE PERIODS.
MODEL GUIDANCE CONTINUES TO SUGGEST SLIGHT WEAKENING OF LOCAL
PGRAD...WITH NEARSHORE WINDS/SEAS DROPPING BACK A BIT BELOW 20KT/7FT
LATE TODAY AND DOING THE SAME BEYOND 20NM BY LATE TONIGHT. FOR NOW
WL EXTEND SCA FOR NEARSHORE WATERS THROUGH 4PM THIS AFTERNOON AND
ADDRESS AGAIN WITH AFTERNOON FCST ISSUANCE.
&&
.FIRE WEATHER...(PREVIOUS)...UPGRADED REMAINING COUNTIES TO RFW THIS
AFTN...AS MIN RH VALUES IN THE L30S SHOULD BE REACHED AREAWIDE.
&&
.CLIMATE...MINIMUM TEMPERATURE RECORDS FOR THE NEXT FEW MORNINGS.
JAN 3 JAN 4 JAN 5
DAYTONA BEACH..25 (1928) 26 (1928) 26 (2001)
ORLANDO INTL...28 (1979) 31 (2002) 29 (2001)
MELBOURNE......30 (1979) 29 (2001) 29 (2001)
VERO BEACH.....33 (1962) 28 (2001) 29 (2001)
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WARNING FROM 1 AM TO 9 AM EST SUNDAY FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN
LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE.
FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
INDIAN RIVER-MARTIN-NORTHERN BREVARD-OKEECHOBEE-OSCEOLA-
SOUTHERN BREVARD- ST. LUCIE.
RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-
NORTHERN LAKE-MARTIN-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM EST SUNDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SEDLOCK/KELLYHazardous weather outlook, Jan 2, 9:41 AM EST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 941 AM EST SAT JAN 2 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-022200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 941 AM EST SAT JAN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...EXCESSIVE COLD IMPACT... AFTER A VERY COOL AFTERNOON TODAY...TEMPERATURES WILL FALL OFF RAPIDLY AFTER SUNSET. LOWS TONIGHT WILL BOTTOM OUT IN THE UPPER 20S TO AROUND 30 DEGREES FROM AROUND THE INTERSTATE FOUR CORRIDOR NORTHWARD...WITH SOME MID 20S POSSIBLE IS NORMALLY COLDER SHELTERED LOCATIONS. LOWS IN THE LOWER TO MIDDLE 30S ARE EXPECTED TO THE SOUTH OF INTERSTATE FOUR...WITH SOME UPPER 20S IN WIND PROTECTED AREAS. A FREEZE WARNING IS NOW IN EFFECT FOR LAKE...VOLUSIA...SEMINOLE... AND ORANGE COUNTIES FROM 1 AM TO 9 AM SUNDAY MORNING. A FREEZE WATCH IS IN EFFECT FOR THE REMAINDER OF EAST CENTRAL FLORIDA... EXPECT FOR THE IMMEDIATE COASTAL AREAS OF BREVARD...INDIAN RIVER ...SAINT LUCIE AND MARTIN COUNTIES. ...RIP CURRENT IMPACT... WEATHER AND OCEANIC CONDITIONS WILL PRODUCE A MODERATE THREAT OF RIP CURRENTS. FOR THOSE PERSONS WHO PLAN ON ENTERING THE CHILLY SURF TODAY...SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. ...WIND AND SEA IMPACT... GUSTY NORTHWEST WINDS OF 20 TO 25 KNOTS WILL PRODUCE SEAS UP TO AROUND 9 FEET TODAY. WINDS AND SEAS WILL SLOWLY SUBSIDE THROUGH LATE THIS AFTERNOON NEAR SHORE AND TONIGHT FURTHER AWAY FROM THE COAST. ...FIRE WEATHER IMPACT... A MODERATE FIRE WEATHER DANGER WILL EXIST THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE COLD WEATHER WILL CONTINUE WELL INTO NEXT WEEK WITH A CONTINUED CONCERN FOR TEMPERATURES NEAR AND BELOW FREEZING... AND FROST ON TUESDAY AND WEDNESDAY MORNINGS. PERSONS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. EXPECT ADDITIONAL ADVISORIES...WATCHES AND WARNINGS TO BE POSTED DURING THIS COLD WEATHER EPISODE. HOUSE AND APARTMENT FIRES POSE A REAL DANGER IN FLORIDA DURING COLD AIR OUTBREAKS. KEEP FLAMMABLE MATERIAL SUCH AS DRAPERIES... CLOTHING OR NEWSPAPERS AWAY FROM PORTABLE HEATERS. MAKE SURE THAT SMOKE DETECTORS ARE WORKING PROPERLY BEFORE GOING TO SLEEP. THE AIR MASS WILL ALSO BE VERY DRY...WHICH WILL ALSO LEAD TO AN INCREASED FIRE WEATHER CONCERN FROM SUNDAY WELL INTO NEXT WEEK. MODERATE TO BRISK OFFSHORE FLOW WILL KEEP SEAS ELEVATED INTO NEXT WEEK. A REINFORCING SURGE OF NORTHWEST WINDS WILL CAUSE SEAS TO BUILD FURTHER MONDAY NIGHT THROUGH LATE TUESDAY...ESPECIALLY WELL OFFSHORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI/SEDLOCK
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 7:04 PM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 19 hr |
| Jan 2, 3:55 AM EST | Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
| Jan 2, 10:03 AM EST | Small Craft Advisory | MLB | 6 hr | |
| Jan 2, 2:09 PM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 39 hr |
| Jan 2, 2:30 PM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 2, 2:31 PM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 18 hr |
| Jan 2, 4:22 PM EST | Small Craft Advisory | MLB | 6 hr | |
| Jan 2, 4:22 PM EST | Small Craft Advisory for Hazardous Seas | MLB | 18 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.